# SDR HAL9750

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.6875 INCH VERTICAL CRACK ON NR 2 PYLON CLOSING RIB ADJACENT TO FS 1167 BOTTOM OF LIGHTING HOLE.  FABRICATED DOUBLER, STOP DRILLED CRACK, AND INSTALLED DOUBLER PER DAC ACTION NR 327482 OR SRM 51-10-2.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
